Several days a week I wake up feeling drunk my hands shake and simagined have a headache. I should not be driving. my meds have not changed. Does this happen to anyone else?
Yes I feel like this alot right now........but I have just changed my meds. New to this page and this illness but I feel the exact same way.
I have this problem without a change in meds. It's so irritating, because you never know when it will hit. For me, it's not just in the morning, but more frequent in the morning. I have it off and on during the day as well.
I have been seeing a naturopathic doc for about a year. He thinks I have a chronic mono-type virus which attacks the central nervous system. It is his belief that this is why all the system-wide weird symptoms. Not sure if a regular doc does the same tests he does, because I have had this for 25 years, and no-one else ever told me this.
Hope you are feeling better soon!
Do you associate this with dizziness also?
A lot of dizziness.
I see they Dr tmrw. They more.info I have from all of you the better.
How is it that we struggle for disability?
I have those symptoms as well. They come and go all day and are very disorienting. I have to think twice before I leave the house alone. I never know when the dizziness will come.
My doctor took me off of Wellbutrin thinking that med may have caused these issues. It has helped slightly - but they are still there.
I thought I was alone with these crazy symptoms and didn't realize they were part of the fibro. It seems that something new happens to me often and it's part of this illness.
I get this too, from med changes, but also if I'm dehydrated, or if I'm late taking my meds. Some of our medications have to be on a pretty strict schedule, taking them at the same time every day, otherwise it seems as if we start to go into withdrawal symptoms. Celexa would be a big culprit, I see it on your profile, are you still taking it?
Also, with the dizziness, does it feel is if the room is spinning around you, that you are the one spinning, or is it moving quickly side to side? Those are the things your doctor will want to know, so see if you can differentiate all your symptoms, and keep a journal of them.
And then, I would call your doctor and let him know! It's important whenever you have symptoms like this.
Keep us posted!
Signs of acting or feeling like you are drunk could be a very serious problem such as you are diabetic and are having extreme low sugar reaction. I often feel like I am drunk after few days of very little sleep or even after a few weeks of little sleep. Eventually my body just demands it and if i try to push through it, i act very much like someone drunk. Or i just do in the evening when exhausted. As some have said just being dehydrated can cause these symptoms. So you can ask all of us but if it is just stressing you out....and just stress can cause symptoms you have described.
I personally did tell my doctor and had tests so i know what is true for me. If hearing all these different situations which it could possibly be than i suggest you just call advice nurse or doctor and let them tell you if you need assistance immediately. I also make sure no mater what the advice people say that you do tell your doctor.
I also would say this, if it is at night or weekend when you may not be able to reach your doctor or anyone in their office to assist you and you have just really bad gut feeling that something is very wrong than go to either Urgent Care or ER. I think it would be much better to have them find out it was just being dehydrated and faster they treat you if it is something serious faster they can get it under control. So trust your gut feelings
Hope it is just something very easy!
As to why about disability...have you seen on terminal disease support groups that they are turned down as well? I do know this that until March, I believe of this year, Fibro was not recognized as disease that could qualify someone to go out on permanent disability. But go to the support group on Disability where you can find all kinds of information about how to get it and links people have supplied.
That is part of fibrofog. Ginseng and/orGingko Biloba helps a lot! Here's a picture of our brains with fibromyalgia. Some parts just are not active anymore, so our brain has to use other parts of our brain to try to compensate for that. This is one of the very real symptoms that they diagnose fibro with.
Something new all the time. The strange dizzy drunkenness isn’t new it’s just getting worse and I thought I was crazy.
I am sure glad you posted this as I've been wondering for quite some time if I am alone with this feeling. I would say that I feel drunk/disorientated every morning and wouldn't dare drive or do anything that requires alertness. For me it has nothing to do with meds because I cannot handle any of them that most people on this site take for FM. I only take Advil, Clonazepam (1 mg) and 1 Elavil (10mg). I always have to go back to bed for at least 2 hours after taking care of my dog in the mornings for that drunk feeling to dissipate. Doesn't always go away though but seems to get better most days after 'another' sleep/rest.
My Dr. tells me that I'm experiencing Fibro Fog but is still going to run thyroid tests on me to rule out any malfunction there. It is a horrible feeling.
I assume you take the Elavil at night? I would look at that, because most of the medications that we use for sleep have a "hangover" side effect in the morning. It might be that extra sleep that you get after taking care of Sophie is enough time for the med to leave your system.
I am glad you posted this because I've been wondering for quite awhile if anyone else has this problem besides me. I would not dare drive or do anything that requires alertness in the mornings. I always have to go back to bed for at least 2 or 3 hours in the mornings after taking care of my dog.
For me, it is not associated with Meds because I don't (can't) take any of the meds that most people on this site take. I only take Advil, Clonazepam (1mg) and one 10mg of Elavil at night for 'hopefully' sleep. I don't have vertigo & many other hlth issues that cause this.
My Dr. tells me that this is caused by Fibro Fog.....all part of our dreadful 'condition'.
Yes for sure - so many people differ in their reactions to Meds. I've been taking Clonazepam for 25 years now...(has to do with a botched back surgery) and never had this YUK mornings feeling until the FM came along. Someone had posted quite sometime ago about drinking Coconut water and I've been hooked on it ever since...great for dehydration and an all round good source of fluid intake.
I, like you, have found that Pharmacists are a bounty of information when it comes to queries regarding meds. It was a Pharmacist who told me to stop trying to get used to Cymbalta as it was obvious my body could not handle the chemicals in either Lyrica and Cymbalta. I was a zombie with horrid hallucinations etc..
I totally agree with you..fluids & food with Meds.
Thank you & I hope you're having a good day.
Yes I take the Elavil at night..just the one tablet. It is prescribed for me to take 3 throughout the day but that would render me totally useless and unable to even get dressed!!!! Sometimes it doesn't even help me sleep but I'm wary of trying anything else.
I do think you are right though Renie as in IT needs time to leave my system.
Huh...I just noticed that I'd posted twice!!....must be time to get back to bed for awhile.
I actually really like the Coconut water...it doesn't have much of a Coconut flavour...just a hint. I also buy it with Mango flavour and like that too.
Time for mid morn nap now.....yawn!
Yep. Sometimes I get very dizzy and tipsy feeling. Not too often but it happens. Haven't changed my meds or dose, either, except 1 time recently. . Seems like the ,meds work differently depending upon the day. Sometimes they work very well, other times they don't. And sometimes you feel the dizziness, sometimes you don't. I think it's breakthrough dizziness. Seems even worse when I'm hungry or tired.
I do think it's worth your getting checked out if you can.
Angelonearth, Every brand is different, but if you hate coconut, it's not for you. It's made to taste like coconut forpeople who like coconuts. Maybe if you get a nurse she can give it to you by IV, but even then, you might get the taste in your mouth, cuz when I get an IV drip, I can taste the plastic in my mouth from the water absorbing the plastic from the bag.